Long-time behavior of nonlinear elastic waves
Journées équations aux dérivées partielles (1995), article no. 4, 7 p.
@article{JEDP_1995____A4_0,
     author = {Sideris, Thomas C.},
     title = {Long-time behavior of nonlinear elastic waves},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {4},
     publisher = {Ecole polytechnique},
     year = {1995},
     zbl = {0885.35079},
     mrnumber = {96j:35148},
     language = {en},
     url = {http://archive.numdam.org/item/JEDP_1995____A4_0/}
}
TY  - JOUR
AU  - Sideris, Thomas C.
TI  - Long-time behavior of nonlinear elastic waves
JO  - Journées équations aux dérivées partielles
PY  - 1995
DA  - 1995///
PB  - Ecole polytechnique
UR  - http://archive.numdam.org/item/JEDP_1995____A4_0/
UR  - https://zbmath.org/?q=an%3A0885.35079
UR  - https://www.ams.org/mathscinet-getitem?mr=96j:35148
LA  - en
ID  - JEDP_1995____A4_0
ER  - 
%0 Journal Article
%A Sideris, Thomas C.
%T Long-time behavior of nonlinear elastic waves
%J Journées équations aux dérivées partielles
%D 1995
%I Ecole polytechnique
%G en
%F JEDP_1995____A4_0
Sideris, Thomas C. Long-time behavior of nonlinear elastic waves. Journées équations aux dérivées partielles (1995), article  no. 4, 7 p. http://archive.numdam.org/item/JEDP_1995____A4_0/

[1] Christodoulou, D. Global solutions for nonlinear hyperbolic equations for small data. Comm. Pure Appl. Math. 39 (1986), 267-282. | MR | Zbl

[2] Ciarlet, P. Mathematical elasticity. Studies in mathematics and its applications, v. 20. New York : North-Holland (1988). | MR | Zbl

[3] Gurtin, M. E. Topics in finite elasticity. CBMS-NSF Regional Conference Series in Applied Mathematics, n° 35. Philadelphia : SIAM (1981). | MR | Zbl

[4] John, F. Blow-up for quasi-linear wave equations in three space dimensions. Comm. Pure Appl. Math. 34 (1981), 29-51. | MR | Zbl

[5] John, F. Formation of singularities in elastic waves. Lec. Notes in Physics, 195. P.G. Ciarlet and M. Rousseau eds. New York : Springer (1984), 190-214. | MR | Zbl

[6] John, F. Almost global existence of elastic waves of finite amplitude arising from small initial disturbances. Comm. Pure Appl. Math. 41 (1988), 615-666. | MR | Zbl

[7] John, F. and S. Klainerman. Almost global existence to nonlinear wave equations in three space dimensions. Comm. Pure Appl. Math. 37 (1984), 443-455. | MR | Zbl

[8] Klainerman, S. Uniform decay estimates and the Lorentz invariance of the classical wave equation. Comm. Pure Appl. Math. 38 (1985), 321-332. | MR | Zbl

[9] Klainerman, S. The null condition and global existence to nonlinear wave equations. Lec. in Appl. Math. B. Nicolaenco, ed. 23 (1986). | MR | Zbl

[10] Klainerman, S. and T. Sideris. On almost global existence for nonrelativistic wave equations in 3d. To appear in Comm. Pure Appl. Math. | Zbl

[11] Sideris, T. The null condition and global existence of nonlinear elastic waves. Preprint. | Zbl